# SDR CALA2025010301768

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 79,314 hours, 34,342 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BAD SMELL IS EMANATING FROM PACK 1.   NO SMELL WITH PAC 2 OPERATIONAL, AEVC OPS NORMAL ALL OTHER REQUIREMENTS VERIFIED OK FOR FLIGHT.  REQUIRES FURTHER T/S. PREFORMED INSPECTION OF APU, AND RAN PACK #1 ON BOTH APU AND ENGINES TO TRY AND FIND THE SMELL, COULD NOT RECREATE SMELL, NO ISSUES FOUND AT THIS TIME REF TSM 05-50-00-810-831-A
